# SDR E4EB2015120807

- Difficulty date: June 17, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR, AFTER REMOVAL OF LOWER STRESS PANELS, CTR SECTION KEEL BEAM HAS CORROSION, GAINED ACCESS.  REMOVED KEEL BEAM SECTION.  FABRICATED NEW KEEL BEAM SECTION & INSTALLED IAW EA 008-5302-38-A5957.
